Finite flag-transitive A_{n-2}.L*.L geometries

F.G.M.T. Cuypers, A. Pasini

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

No displayable abstract.
Original languageEnglish
Pages (from-to)105-116
Number of pages12
JournalJournal of Algebraic Combinatorics
Volume5
Issue number2
DOIs
Publication statusPublished - 1996

Fingerprint Dive into the research topics of 'Finite flag-transitive A_{n-2}.L*.L geometries'. Together they form a unique fingerprint.

Cite this